# SDR CA020620006

- Difficulty date: June 17, 2002
- Submitted: July 8, 2002
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Aircraft time: 30,223 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 7921 · Engine Oil Cooler
- Part: Gasket
- Condition: Leaking
- Location: Oil Cooler
- Component: Oil Cooler, Lorinordam, 28E997
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

(CAN) NR 2 ENGINE OIL PRESSURE BETWEEN 45-65 PSI. MASTER WARNING OIL PRESSURE LIGHT NR 2 ALSO FLASHING. NR 2 ENGINE FEATHERED. OIL PRESSURE STEADY AT 50 PSI. NR 2 ENGINE OIL COOLER FOUND LEAKING, REPLACED.  TIMES AND CYCLES UNKOWN AT THIS TIME.
